E-ISSN: 1309-5749 | ISSN: 1018-8681 | Join E-mail List | Contact | Twitter
A case of a suicide attempt with sitalopram causing supression of sinusal rhythm with development of atrial rhythm
1Psychiatrists, Mental Health and Diseases Hospital Elazig Elazığ - Turkey
2Cardiologists, Elazig Education and Research Hospital, Cardiology Clinic, Elazığ - Turkey
3Professor Dr. Fırat University Hospital and Mental Health Clinic, Elazığ - Turkey
Dusunen Adam The Journal of Psychiatry and Neurological Sciences 2011; 4(24): 349-351 DOI: 10.5350/DAJPN2011240412
Full Text PDF Full Text PDF (Turkish)

Abstract

Selective serotonine reuptake inhibitors (SSRI) are known as effective and quite safe antidepressant drugs which inhibit seratonin reuptake in the presynaptic area without affecting the noradrenaline and dopamine reuptake. Nevertheless, in high dose use of all antidepressants, including SSRI, some toxic effects might be observed in central nervous system, respiratory system and cardiovascular system. In our article, we present a case who developed electrocardiographic changes due to use of citalopram in high doses.


Sitalopram ile Suisid Girişimi Sonrasında Sinüs Ritminin Baskılanarak Atrial Ritmin Geliştiği Bir Olgu
1Psikiyatrist, Elazığ Ruh Sağlığı ve Hastalıkları Hastanesi Elazığ - Türkiye
2Kardiyolog, Elazığ Eğitim ve Araştırma Hastanesi Kardiyoloji Kliniği, Elazığ - Türkiye
3Prof. Dr., Fırat Üniversitesi Hastanesi Ruh Sağlığı ve Hastalıkları Kliniği, Elazığ - Türkiye
Dusunen Adam The Journal of Psychiatry and Neurological Sciences 2011; 4(24): 349-351 DOI: 10.5350/DAJPN2011240412

Selektif serotonin geri alım inhibitörleri (SSRI), norepinefrin veya dopamin geri alımını etkilemeden, presinaptik alanda serotonin geri alımını inhibe eden, etkili ve oldukça güvenli olarak bilinen antidepresan ilaçlardır. Bununla beraber, SSRI’lar da dahil, tüm antidepresan ilaçların yüksek dozda kullanımlarına bağlı olarak merkezi sinir sistemi, solunum sistemi ve kardiyovasküler sistemde birtakım toksik etkiler gözlenebilmektedir. Yazımızda, bir SSRI olan sitalopramın yüksek dozlarda alınmasıyla EKG’de bazı değişiklikler gözlemlediğimiz bir olgu sunulacaktır.